# SDR IPXA2175238

- Difficulty date: September 1, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327081600000
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK CARGO FLOOR PANEL 261GH IS BROKEN, DELAMINATED AND DENTED.   FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B, APPENDIX A/B.
